MAUDE Adverse Event Report: COVIDIEN LIFSHLD 250-E 18X1 RBLT; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN LIFSHLD 250-E 18X1 RBLT; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881202017
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Customer reports: on the med-surg floor, a night shift nurse reported to the manager that the 18 gauge black blunt needles that were being supplied to draw up medications were faulty and actually allowed pieces of the medication vial rubber top to get into the syringe itself.There is no harm to any patient since it was noticed before the syringe was used.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be reviewed as no lot information provided.There were no samples returned for investigation.As no information of the reported condition could be identified within the production documentation the root cause could not be identified.As part of continuous improvements, a formal investigation has been opened to determine the root cause and implement the appropriate corrective actions to prevent the recurrence of the reported issue.This complaint will be used for qa tracking and trending purposes.

Brand Name
LIFSHLD 250-E 18X1 RBLT
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key11717387
Report Number1017768-2021-00929
Device Sequence Number11817334
Product Code FMI
UDI-Device Identifier10884521082892
UDI-Public10884521082892
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881202017
Device Catalogue Number8881202017
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date08/19/2021
Patient Sequence Number1